Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Reliability: Management Methods, and Mathematics by David K. Lloyd, Myron Lipow
Review by: Murray A. Geisler
Management Science
Vol. 9, No. 3 (Apr., 1963), pp. 510-511
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2627127
Page Count: 2
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511